# SDR ASAA2021101636326

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 53,250 hours, 16,032 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAIL LOST MAP AND HAD VTK ON LEFT ND CAME BACK AFTER 1 MINUTE. GROUNDED - YES. ACCOMPLISHED FMC BITE WITH NO FAULTS FOUND ALL TEST PASS REF B737-800 FIM 34-61 TASK 801.
